# SDR SWAA2024072918236

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 66,861 hours, 34,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT GIRT BAR RETAINER CLIP MISSING FASTENER<[01] INSTALLED NEW FASTENER ON R1 DOOR AFT GIRT BAR RETAINER CLIP IAW SIP
